It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Itching and Zyrtek

Re: Itching and Zyrtek

[ Back to Messages ]

Message

Posted by Gary V on May 03, 2000 at 23:38:17:

In Reply to: Itching and Zyrtek posted by BillH on May 03, 2000 at 12:17:26:

Yeh, Bill. My wife (50) was overtaken with severe and persistent itching two weeks ago on a trip to Florida. Two long evenings in ER and a follow up to an MD down there had her on Benedryl shots, Allegra, Prednizone, and some other concoctions equally ineffective (diagnosis was allergic reaction to new diabetes medication). Back home, her internist put her on insulin. The blood-sugar is in check, but the itching and 'hives' continue. Like your wife, her upper chest is covered with rashy bumps. Her liver enzymes were only a little high. But, today her Dermatologist suggested that she be tested for hepatitis, and started her on Zyrtec (10 mg). We were in Germany last month - possible factor. No mention of cirrhosis, but we'll ask more questions. Lots of luck with your wife's condition and treatment. ...Gary

: My wife has been diagnosed with cirrhosis and has much trouble with itching. The itching occurs mainly at three sites: accross the upper chest, accross the upper back and the feet. At the first two sites, chest and back, there are numerous small bumps as with a rash....there are no such bumps an her feet.

: I saw reference to an antihistimine drug called ZYRTEK (Cetirizine) on another message board for liver disease which claimed that Zyrtek controls these symptons. Anyone else have experience with this drug, or any other treatments for itching associated with liver disease?




Follow Ups




All times are GMT -7. The time now is 06:57 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!